| Catalog Number |
01.26.3644HCT |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 september 2018.Lot 179190: (b)(4) items manufactured and released on 21 march 2018.Expiration date: 2023-03-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient underwent a washout and liner change due to infection 3 weeks after primary.Pathogen involved: corynebacterium, enterococcus faecal, staphylococcus epidermis.